# SDR SWAA2024090521553

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED ON BS767 TO BS794 RBL21 AT AFT CARGO COMPARTMENT 2024-473150<[01] TOOL USED ON STEP 4 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] REPLACED SHIELD WEB LOCATED ON BS767 TO BS794 RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV:A. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SHIELD WEB LOCATED ON BS767 TO BS794 RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV:A. SEE INDIVIDUAL SIGNOFF BELOW
